# SDR IPXA11564073

- Difficulty date: December 29, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT CARGO COMPARTMENT FLOOR SUPPORT AT BS 1510, LBL 3 IS CORRODED.  R & R AFT CARGO BAY FLOOR SUPPORT NR 146N5444-19 STRINGER IAW SRM 51-40-05-0G, (LOCATED AT BS 1510-1640, LBL 3).
